A female asked:
Disclaimer

i have had severe flank pain on both sides. i went to the emergency room almost a week ago and they said all seemed well but now i am spotting.

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
GYN/pelvic exam: please see your GYN for a full pelvic exam and transvaginal ultrasound.
Answered on Feb 25, 2015
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 22-year-old female asked:
Dr. Thys Geldenhuys
Specializes in General Practice
Yes: The emergency pill affects your hormone cycle and can cause this. If it is not normal on the next period you can visit your doctor. Also do a pregnanc ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Arthur Heller
43 years experience Gastroenterology
Mittelschmerz: Mid cycle, ovulation pain (most likely). Pop out an egg and release other contents of the follicle. This can cause some internal inflammation, with ac ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Justin Diedrich
14 years experience Gynecology
Normal: Even the first few months using a depo shot you can have spotting. Whenever this happens you may experience cramping with it. It's normal. Talk to you ... Read More
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Periods: Now that you are no longer using Depo your periods are going to start coming back. Consider restarting or using a different form of birth control to p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month